MAUDE Adverse Event Report: ANTHOGYR AXIOM IMPLANT Ø5.2 X 14.0; ENDOSSEOUS DENTAL IMPLANT

ANTHOGYR AXIOM IMPLANT Ø5.2 X 14.0; ENDOSSEOUS DENTAL IMPLANT
Catalog Number OP52140
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 08/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2023 in fdi 46.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2023, non-osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, swelling and bleeding.No further patient complications were reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the non-integration of an endosseous dental implant during the healing phase is a known inherent risk of the treatment with dental implants.Most implant failures occur before occlusal loading (analainen et al.2009).Based on clinical studies about 1-3% of the implants fail within the first year after implantation (ganeles et al.2008).Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: 1.Absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.2.Absence of a recurrent peri-implant infection with suppuration.3.Absence of implant mobility.4.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported early failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.

Brand Name
AXIOM IMPLANT Ø5.2 X 14.0
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR  74700
Manufacturer (Section G)
ANTHOGYR
2237, avenue andré-lasquin
sallanches 74700
FR   74700
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key18104533
Report Number0008020776-2023-007343
Device Sequence Number20258400
Product Code DZE
UDI-Device Identifier03663394000277
UDI-Public03663394000277
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101913
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Catalogue NumberOP52140
Device Lot Number18-238228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2023
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale